# SDR DALA2023101308421

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION BEARING HINGE 6 ON RUDDER. CORRECTIVE ACTION: REPLACED BEARING HINGE #6 ON RUDDER AS PER A320 FAM AMM 55-46- 11-000-001-A, AMM 55-46-11-400-001-A AND AMM 27-21-00-720-002-A. (0010969)
